# SDR OZIA200241001

- Difficulty date: March 2, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 4,329 hours, 4,549 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Brake Assy
- Part number: AHA22273
- Part serial: XM190
- Condition: Frozen
- Location: #1 On Mlg
- Part time: 1,194 hours, 1,104 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Pilot reported LH main wheel locked upon landing and ruined the tire. Upon removal of #1 wheel/tire assembly (MLG), brake was found to be locked up/seized. Further inspection revealed brake frozen from residual slush/snow.
